Access count of this item: 75

Files in This Item:
File Description SizeFormat 
1722-01.pdf547.01 kBAdobe PDFView/Open
Title: 特殊線形リー環から現れる放物型概均質ベクトル空間の基本定理について (等質空間と非可換調和解析)
Other Titles: Fundamental theorem for prehomogeneous vector spaces of parabolic type arising from special linear Lie algebras (Homogeneous spaces and non-commutative harmonic analysis)
Authors: 杉山, 和成  KAKEN_name
Author's alias: Sugiyama, Kazunari
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 1
End page: 8
URI: http://hdl.handle.net/2433/170440
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.